Title: Solving Toeplitz least squares problems by means of Newton's iteration
Authors: Bini, DA ×
Codevico, Gianni
Van Barel, Marc #
Issue Date: Aug-2003
Publisher: Kluwer academic publ
Series Title: Numerical algorithms vol:33 issue:1-4 pages:93-103
Abstract: We extend the algorithm of [4], based on Newton's iteration and on the concept of epsilon-displacement rank, to the computation of the generalized inverse A(+) of an m x n Toeplitz matrix A. We introduce new strategies for the dynamical control of the truncation level epsilon at each step of the iteration. Numerical experiments and an application to a problem of image restoration are shown. An object-oriented implementation in C++ is described.
ISSN: 1017-1398
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science